Thread: Holy god ****
02-04-2004, 04:22 PM #1
Holy god ****
Never fully realised how much remeron was supressing my sexdrive.
Now I have been off for a weak and HOLY **** , **** I need to find a nymfomaniac or something.
02-04-2004, 04:53 PM #2
But now I have a **** problem
Being of the **** now I notice that when Im happy Im much happier and when Im down Im way more down then when on remeron.
But in some way I feel more alive, **** dont know if I should start using it again?
I just dont know what else I can use for my insomnia I notice now that when I dont take it my mind is racing in full gear all the time, ideas and thoughts just flashes by in insane speed and it wears me down but I dont seem to be able to slow it down. Especialy at night, my mind races so bad that its impossible for me to go to sleep.
What the hell can I do to solve this? I hate anti depressants but I need them to sleep and maby its better to be dulled down then to be suicidal
02-04-2004, 04:58 PM #3Originally Posted by johan
02-04-2004, 07:25 PM #4Originally Posted by johan
02-04-2004, 11:04 PM #5
Talk to your doctor about this. It's common for people to have to try several different medications before they find one that chills 'em out without making 'em feel flat.
02-05-2004, 02:52 AM #6Originally Posted by Tock
02-05-2004, 03:45 AM #7
It's pretty much trial and error.
A friend of mine was severely depressed, she got to the point where she telephoned me and said she had the business end of a rife in her mouth and she couldn't reach the trigger, and asked me for a suggestion on how she could shoot herself.
That was quite a conversation.
Anyway, we managed to get through that night, and got her to a doctor the next day. They put her on one medication, and it made her feel sort of like she always had an invisible towel on her head. She complained to me about it, and I told her what I told you, to report this to the doctor. Well, she did, and the doctor put her on some other medication. This stuff made her feel awful in a different way, so she went back and got a third medication. I don't know what it was (I suppose it makes no difference because everyone reacts to the same medication differently), but this time the stuff she got worked perfectly. She's doing fine, can't really tell that she's on the medication (until she forgets to take a pill), and living happily ever after.
Moral of the story . . . ya, sometimes you have to try a few medications, and in different amounts, before you find the one that works for you.
Tell your doctor, and he'll give you something else to try.
Good luck, I know from experience that depression really sucks . . .
02-05-2004, 03:57 AM #8
I heard that stuff was kind of gay. Gay as in gay not gay but gay gay you know what I mean by being gay? Not gay as in Mass gay but gay as in Palme gay. Is that gay or is that gay? That is the gay question.
02-05-2004, 04:16 AM #9LORDBLiTZ GuestOriginally Posted by LuvMyRoids
02-05-2004, 04:30 AM #10Originally Posted by LuvMyRoids
Bite my ass.
02-05-2004, 05:05 AM #11
No, because that would be gay and Im not gay like that. Not that it's gay but gay as in gay. Not that gay but a little gay, not a lot gay, but, more gay than I would like to be gay. If that's not to gay to say. Ahhh, what the gay anyways!
Hey tock are you in a gay mood because Im feeling good on my coffee this morning. Im feeling mighty gay as Im watching Mr. Roger reruns. I just love that guy but not in a gay way because that would be really gay.Originally Posted by Tock
02-05-2004, 07:33 AM #12
Well just came back from my shrink. I told him I dont want to feel that dulled down anymore and he told me that its best that I try to manage without anti d's for now. I got a prescription for a sleep aid instead(I have used it before and well it works, but barely)and decline getting anything stronger prescribed to me cause the last thing I want is some sleepmed addiction.
So I guess now its time for me to confront all my **** again, insomnia(is melatonin any good? havent tried that yet), depressions, social anxiety, mood swings ect. I have no clue how to overcome them and no clue where to even find the energy. But then again I have no choise....
02-05-2004, 07:34 AM #13
what I hate is how I cant get any therapy of any kind. I am truly on my own with my problems and it ****ing sux. If I want to se a pshyciatrist on regular basis then I have to pay for it and how the hell is a 19 year old university student suposed to be able to afford a **** shrink?
02-05-2004, 08:48 AM #14
ive tried **** near every SSRI and every stinkin one made me blah.
02-05-2004, 08:54 AM #15
i had the same prob with remeron,every time i go back to the doc they keep giving me samples of different anti deprssants,and i refuse to take them cuz of sexual sides..the doc did give me tranquilizers which seem to help alot.
02-05-2004, 09:43 AM #16
I dated a chick who was a nympho then went on SSRI, and that was the last of our relationship.
02-05-2004, 06:55 PM #17Originally Posted by johan
Two things you can try . . .
One is something called St. Johns Wort. It's commonly used to treat depression, more so in Europe than in the US, and it's supposed to work pretty well. There are some drawbacks with its use, and there are things you shouldn't combine it with, so you'll need to do some research on this. It should be available inexpensively in vitaman stores, maybe even pharmacies and grocery stores. For sure, you can get it on the internet.
Just do some research on this stuff before you use it, as it might negatively interact with the stuff your doctor gave you.
The other . . . is jogging. There's something about running/jogging 5 or 10 kilometers every day that will clear your mind and put you in a good mood. It has to do with chemicals your brain produces while running.
It worked well for me . . . back when I was running 6 miles a day I was never depressed. Had to give it up, though, due to a knee injury, probably caused by running with cheap shoes.
You could give it a try for a month or two and see how you feel. If nothing else happens, it'll be good for your body fat %.
But aside from that, I'm surprised your doctor didn't put you on a different medication. I've known 3 people taking depression medicine, and all 3 of them have had problems with the initial drugs they were prescribed, and the doctor had no problems giving them something else. I guess they do things different in Sweden . . . oh well . . .
But for sure, at least try the jogging. It'll help, I guarantee it, or double your money back!
02-05-2004, 07:45 PM #18
Both of my knees are semi ****ed upp so dont think I could jogg even if I wanted to But I might begin a martial art or some other cardio heavy sport that would be great.
Many people use st johns wort in sweden but I havent given it a try. gotta check into it, thanks bro!
well my doc isnt especialy hum focused or well dont know what to say. He comes to our university once every second month and meet all the students that basicly need prescriptions for something. He doesnt realy do anything else.
I asked him what other options I have to overcome the depressions then medication and he didnt even think of some kind of therapy.... He even constantly forget my name so Its not like I expect excelent help from him...He has no time at all to put into my case or go into depth about anything. If I want that then Il have to pay for it!!
02-05-2004, 08:23 PM #19
yeah, i remember being on paxil. after the first "shot" during sex, i could go for hours and hours....makes viagra look like pez.
02-06-2004, 08:59 AM #20
Keep in mind that depression is commonly much worse in teenagers, and it lets up as you get older. As you hit your 40's, it lets up, and you don't have to worry about anything until you hit 80 or so and Altheimers sets in . . . but at least then, you really don't care . . .
But in the meantime, do lots of cardio every day. Find something you like, swimming, cycling, trampolining, whatever. It'll fight the depression, plus have the added benefit of reducing bf%. You might discover that lots of cardio will eliminate the need for any extra pills whatsoever, who knows . . .
If you get in one of those hopeless mind-pits, though, where you feel awful and hopeless and alone and think that suicide would end your troubles, holler (that's an English colloquialism for "ask for help") and we'll talk ya through the worst of it.
Depression sucks big time. I know, I've been there. Looked into the abyss of suicide a time or two, still don't know why I didn't jump in -- I didn't have anyone to pull me away. But what counts is that I'm here, I have a pretty good idea what your're going through, and I'll be glad to help any way I can.
02-06-2004, 09:00 AM #21
yeah, if you can't run swimming is definitely as good or better for an endorphin high.
02-06-2004, 09:00 AM #22
Great post in this whole thread tock..........
Originally Posted by TockThe answer to your every question
A bigot is a person obstinately or intolerantly devoted
to his or her own opinions and prejudices, especially
one exhibiting intolerance, and animosity toward those of differing beliefs.
If you get scammed by an UGL listed on this board or by another member here, it's all part of the game and learning experience for you,
we do not approve nor support any sources that may be listed on this site.
I will not do source checks for you, the peer review from other members should be enough to help you make a decision on your quest. Buyer beware.
Why the Police will Kick your ass
02-07-2004, 06:04 AM #23Originally Posted by Tock
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)